IEEE Transactions on Automatic Control, Vol.49, No.8, 1303-1316, 2004
Sensitivity analysis of an optimal routing policy in an ad hoc wireless network
We examine the sensitivity of optimal routing policies in ad hoc wireless networks with respect to estimation errors in channel quality. We consider an ad hoc wireless network where the wireless links from each node to its neighbors are modeled by a probability distribution describing the local broadcast nature of wireless transmissions. These probability distributions are estimated in real-time. We investigate the impact of estimation errors on the performance of a set of proposed routing policies.